University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Distributional limit theorems in infinite ergodic theory

Zweimueller, R and Thaler, M (2005) Distributional limit theorems in infinite ergodic theory Probab. Theory Related Fields 2006, 135 (1). pp. 15-52.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Zweimueller, Rr.zweimueller@surrey.ac.ukUNSPECIFIED
Thaler, MUNSPECIFIEDUNSPECIFIED
Date : 18 August 2005
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:56
Last Modified : 17 May 2017 11:56
URI: http://epubs.surrey.ac.uk/id/eprint/833298

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800